Alert archive / South Carolina / Flash Flood Warnings in 2008

Flash Flood Warning 18, NWS Charleston, SC

September 6, 2008Berkeley County, Charleston County, Dorchester County, South Carolina

NWS Charleston, SC issued this flash flood warning at Sep 6, 2008, 12:42 AM EDT for Berkeley County, Charleston County, Dorchester County, South Carolina. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 6, 2008, 12:42 AM EDT (04:42 UTC)
Expired
Sep 6, 2008, 2:51 AM EDT
In force
2 hr
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Flood severity
None

Counties Berkeley County, SC, Charleston County, SC, Dorchester County, SC

The radar

The Charleston,SC radar (KCLX), 112 km from the middle of the area, began a volume at 04:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 4.7 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2008-09-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 72 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2008-09-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 108 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
72 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
570 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
108 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS52 KCHS 060442
FFWCHS
SCC015-019-035-060730-
/O.NEW.KCHS.FF.W.0018.080906T0442Z-080906T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
1242 AM EDT SAT SEP 6 2008

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BERKELEY COUNTY IN SOUTHEAST SOUTH CAROLINA...
  CHARLESTON COUNTY IN SOUTHEAST SOUTH CAROLINA...
  EASTERN DORCHESTER COUNTY IN SOUTHEAST SOUTH CAROLINA...

* UNTIL 330 AM EDT

* AT 1241 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED
  TO INDICATE VERY HEAVY RAIN FALLING OVER MUCH OF BERKELEY... 
  CHARLESTON AND DORCHESTER COUNTIES IN ASSOCIATION WITH TROPICAL
  STORM HANNA. RADAR ESTIMATES BETWEEN 3 AND 6 INCHES OF RAIN HAS    
  FALLEN ACROSS MUCH OF THE AREA SINCE LATE FRIDAY AFTERNOON AND AN  
  ADDITIONAL 1 TO 2 INCHES IS EXPECTED THROUGH 330 AM. SPOTTERS AND  
  EMERGENCY MANAGEMENT OFFICIALS INDICATE FLASH FLOODING IS STILL    
  OCCURRING IN A NUMBER OF LOCATIONS EARLY THIS MORNING AND ANY
  ADDITIONAL HEAVY RAINFALL WILL ONLY AGGRAVATE THIS FLOODING. 

* FLASH FLOODING IS EXPECTED IN AND AROUND...
  DOWNTOWN CHARLESTON...MOUNT PLEASANT...MCCLELLANVILLE...HUGER...
  MONCKS CORNER...RIDGEVILLE...SUMMERVILLE...NORTH CHARLESTON...
  DANIEL ISLAND...SAINT STEPHEN....WEST ASHLEY...RAVENEL...
  JAMES ISLAND.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

TO REPORT SIGNIFICANT FLOODING...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.

LAT...LON 3256 8031 3274 8037 3305 8037 3326 8046
      3329 8026 3345 8022 3350 8013 3351 7996
      3332 7973 3313 7927 3299 7936 3301 7955
      3298 7958 3298 7953 3296 7954 3295 7960
      3291 7956 3275 7986 3260 8000 3254 8016

$$
2 follow-up statements
000 
WGUS72 KCHS 060614
FFSCHS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
214 AM EDT SAT SEP 6 2008

SCC035-060620-
/O.CAN.KCHS.FF.W.0018.000000T0000Z-080906T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DORCHESTER SC-
214 AM EDT SAT SEP 6 2008

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EASTERN DORCHESTER
COUNTY...

THE AREA OF HEAVY RAIN RESPONSIBLE FOR PROMPTING THE FLASH FLOOD 
WARNING FOR EASTERN DORCHESTER COUNTY HAS EXITED THE WARNING AREA. 
THEREFORE...THE FLASH FLOOD WARNING FOR EASTERN DORCHESTER COUNTY 
HAS BEEN CANCELLED.

ONE TO TWO INCHES OF RAIN HAS BEEN RECEIVED IN EASTERN DORCHESTER 
COUNTY OVER THE PAST 2 HOURS. ANY REMAINING AREAS OF STANDING WATER 
MAY BE SLOW TO RECEDE. MOTORISTS ARE URGED TO AVOID ANY AREAS OF 
STANDING WATER.

TO REPORT SIGNIFICANT FLOODING...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3307 7933 3299 7936 3301 7955 3298 7958
      3298 7954 3296 7955 3295 7960 3291 7956
      3286 7991 3329 8026 3345 8022 3347 8015
      3350 8013 3351 7996 3332 7973 3313 7927

$$

SCC015-019-060730-
/O.CON.KCHS.FF.W.0018.000000T0000Z-080906T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BERKELEY SC-CHARLESTON SC-
214 AM EDT SAT SEP 6 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 AM EDT FOR
NORTHEASTERN CHARLESTON AND BERKELEY COUNTIES...

AT 209 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE AN AREA OF HEAVY RAIN CAPABLE OF PRODUCING FLASH FLOODING. 
THESE AREA OF HEAVY RAIN WAS LOCATED ALONG A LINE EXTENDING FROM 
NORTHERN LAKE MOULTRIE TO WANDO...OR ALONG A LINE EXTENDING FROM 9 
MILES WEST OF SAINT STEPHEN TO 12 MILES EAST OF GOOSE CREEK...MOVING 
EAST AT 25 MPH.

FLASH FLOODING IS EXPECTED IN AND AROUND AWENDAW...BONNEAU... 
CAINHOY...EADYTOWN...JAMESTOWN...MCCLELLANVILLE...MONCKS 
CORNER...PINOPOLIS...SAINT STEPHEN...WANDO...CENTENARY... AND AROUND 
LAKE MOULTRIE.

EXCESSIVE RUNOFF FROM THESE STORMS WILL CAUSE RAPID FLOODING OF
ROADWAYS...SMALL CREEKS AND STREAMS...LOW-LYING AREAS AND DITCHES.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. IF FLOODING IS OBSERVED...ACT
QUICKLY. MOVE TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN
AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

TO REPORT SIGNIFICANT FLOODING...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3307 7933 3299 7936 3301 7955 3298 7958
      3298 7954 3296 7955 3295 7960 3291 7956
      3286 7991 3329 8026 3345 8022 3347 8015
      3350 8013 3351 7996 3332 7973 3313 7927

$$
000 
WGUS72 KCHS 060651
FFSCHS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
251 AM EDT SAT SEP 6 2008

SCC015-019-060700-
/O.CAN.KCHS.FF.W.0018.000000T0000Z-080906T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BERKELEY SC-CHARLESTON SC-
251 AM EDT SAT SEP 6 2008

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHEASTERN
CHARLESTON AND BERKELEY COUNTIES...

THE AREA OF HEAVY RAIN RESPONSIBLE FOR PROMPTING THE FLASH FLOOD 
WARNING FOR NORTHEASTERN CHARLESTON AND BERKELEY COUNTIES HAS 
DISSIPATED. THEREFORE...THE FLASH FLOOD WARNING FOR NORTHEASTERN 
CHARLESTON AND BERKELEY COUNTIES HAS BEEN CANCELLED.

AREAS OF STANDING WATER MAY BE SLOW TO RECEDE IN SOME AREAS. 
MOTORISTS ARE CAUTIONED TO AVOID ANY ROADS THAT IS COVERED WITH 
WATERS.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS OR THE LOCAL MEDIA FOR
ADDITIONAL SEVERE WEATHER INFORMATION. REPORT ANY FLOODING OR DAMAGE
CAUSED BY FLOODING TO LOCAL LAW ENFORCEMENT OFFICIALS AND ASK THEM TO
IMMEDIATELY RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE IN
CHARLESTON.

TO REPORT SIGNIFICANT FLOODING...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3307 7933 3299 7936 3301 7955 3298 7958
      3298 7954 3296 7955 3295 7960 3291 7956
      3286 7991 3329 8026 3345 8022 3347 8015
      3350 8013 3351 7996 3332 7973 3313 7927

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this flash flood warning went out at Sep 6, 12:42 AM EDT, 0 minutes earlier.

Area forecast discussion, Sep 6, 12:42 AM EDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
1242 AM EDT SAT SEP 6 2008

.SYNOPSIS...
TROPICAL STORM HANNA WILL CONTINUE TO LIFT RAPIDLY NORTH TOWARD
A LANDFALL ALONG THE FAR NORTHERN SOUTH CAROLINA COAST OVERNIGHT.
ALL INTERESTS ARE URGED TO CLOSELY MONITOR THE LATEST FORECASTS OF
HANNA FROM THE NATIONAL HURRICANE CENTER. HANNA WILL CONTINUE TO
LIFT AWAY FROM THE AREA ON SATURDAY...WITH A LOW PRESSURE TROUGH
THEN EXPECTED TO PERSIST OVER THE AREA INTO MONDAY. A WEAK COLD
FRONT WILL APPROACH FROM THE NORTHWEST FOR THE MIDDLE OF NEXT WEEK
WHILE TROPICAL CYCLONE IKE MOVES ACROSS THE SOUTHWEST ATLANTIC
NEAR SOUTH FLORIDA OR THE BAHAMAS.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
TROPICAL STORM HANNA CONTINUES TO TRACK RATHER QUICKLY ON A
NORTHWARD TRACK EAST OF THE CENTRAL SOUTH CAROLINA COAST. AS OF
MIDNIGHT...THE CENTER OF CIRCULATION WAS WELL DEPICTED BY THE KCLX
RADAR AT ABOUT 60 MILES EAST OF CHARLESTON. THE TROPICAL SYSTEM
HAS STILL MANAGED TO MAINTAIN AN IMPRESSIVE APPEARANCE ON
SATELLITE IMAGERY...BUT ITS THIS BETTER ORGANIZATION WHICH TOOK
PLACE DURING THE EVENING WHICH HELPED TO CONTRACT THE WIND FIELD
TOWARD THE CENTER OF CIRCULATION. THIS...COMBINED WITH THE
OFFSHORE FLOW AROUND HANNA...HAS KEPT WINDS ACROSS SOUTHEAST SOUTH
CAROLINA AND SOUTHEAST GEORGIA BELOW TROPICAL STORM FORCE. WIND
FIELDS OVER THE ATLANTIC COASTAL WATERS HAS BEEN MORE IMPRESSIVE
THOUGH...WITH MAXIMUM GUSTS OF 51 KNOTS AT THE U.S. NAVY TOWER R2
/ELEVATION 50 METERS/...41 KNOTS AT EDISTO BUOY AND 39 KNOTS AT
GREYS REEF BUOY. GIVEN THE OBSERVED WINDS AND THE SOON TO BE
DEPARTING SYSTEM...THE TROPICAL STORM WARNINGS HAVE BEEN CANCELLED
FOR ALL LAND AREAS EXCEPT FOR COASTAL AREAS NORTH OF EDISTO BEACH
/INCLUDING CHARLESTON COUNTY/. THE HURRICANE WATCH WHICH WAS IN
EFFECT NORTH OF EDISTO BEACH HAS ALSO BEEN CANCELLED.

WHILE THE WINDS HAVE NOT POSED MUCH OF AN ISSUE TO THE
AREA...SIGNIFICANT RAINFALL ASSOCIATED WITH BANDS ON THE WESTERN
PERIPHERY OF HANNA HAVE BEEN A PROBLEM ACROSS PARTS OF THE
CHARLESTON TRI-COUNTY AREA. SOME OF THE GREATEST RAINFALL TOTALS
RECEIVED SO FAR INCLUDE...4.07 INCHES IN HUGER...3.31 INCHES AT
THE CHARLESTON INTL AIRPORT...3.23 INCHES IN MCCLELLANVILLE AND
2.90 INCHES IN DOWNTOWN CHARLESTON. MANY ROADWAYS ARE FLOODED AND
IMPASSABLE. THE FLASH FLOOD WATCH WILL REMAIN IN EFFECT FOR THE
TRI-COUNTY AREA...BUT HAS BEEN CANCELLED IN COLLETON AND BEAUFORT
COUNTIES WHERE THE RAINFALL HAS TAPERED OFF.

THE TORNADO THREAT HAS ENDED AS THE GREATEST WIND SHEAR HAS LIFTED
NORTH OF THE AREA AHEAD OF HANNA. AS A RESULT...THE REMAINING
PORTIONS OF THE TORNADO WATCH HAVE BEEN CANCELLED.

LAKE WINDS...SINCE THE TROPICAL STORM WIND WARNING HAS BEEN
CANCELLED FOR BERKELEY COUNTY...A LAKE WIND ADVISORY HAS BEEN ISSUED FOR
LAKE MOULTRIE UNTIL 6 AM SATURDAY FOR NORTHWEST WINDS OF 15 TO 25
KNOTS.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
HANNA WILL MOVE AWAY FROM THE AREA SAT WITH RAINS DIMINISHING AND
WINDS SUBSIDING FROM S TO N PRIOR TO DAWN. WE SHOULD SEE SOME
SUNSHINE DEVELOPING IN THE AFTERNOON AS WLY DOWNSLOPE FLOW KICKS
IN. THIS WILL ALSO HELP PUSH TEMPS TO AROUND 90 INLAND...WARMEST
ACROSS INLAND SE GA WHERE MORE SUN IS EXPECTED.

SAT NIGHT WILL BE DRY WITH LOWS AROUND 70 MOST LOCALES...COOLEST
WELL INLAND.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
A MID SUMMER TYPE AIR MASS IS EXPECTED TO RETURN SUNDAY AND MONDAY
WITH FAIRLY DEEP MOISTURE AND MODERATE DIURNAL INSTABILITY SUPPORTIVE
OF SLIGHT CHANCES FOR MAINLY AFTERNOON SHOWERS AND TSTMS. MANY
AREAS SHOULD SEE LOWER 90S WITH DEW POINTS IN THE LOWER TO MID
70S.

TUE THROUGH FRI...SFC HIGH PRES CENTERED N OF THE REGION SHOULD
KEEP HURRICANE IKE S OF THE AREA...BUT WILL HAVE TO CLOSELY WATCH
FOR THE POTENTIAL OF IKE TO TRACK CLOSER TO THE REGION BY LATE
WEEK. ONSHORE FLOW AND LOW PRESSURE OFF THE COAST SHOULD KEEP A
THREAT OF SHOWERS IN THE FORECAST THROUGH THE PERIOD...MAINLY IN
THE AFTN/EVE.

&&

.AVIATION /04Z SATURDAY THROUGH WEDNESDAY/...
RAINBANDS WILL CONTINUE TO PERSIST OVER KCHS THROUGH MUCH OF THE
OVERNIGHT. MVFR OR LOWER CONDITIONS ARE EXPECTED TO PERIST AT THE
TERMINALS THROUGH MUCH OF SATURDAY MORNING DUE TO LOW CEILINGS
/AND REDUCED VISIBILITIES IN SHOWERS AT KCHS/.

EXTENDED AVIATION OUTLOOK...VFR CONDITIONS WILL PREVAIL THROUGH
EARLY NEXT WEEK.

&&

.MARINE...
AS HANNA PULLS AWAY LATER TONIGHT INTO EARLY SATURDAY...WINDS
WILL SHIFT TO THE WEST/NORTHWEST AND WILL STEADILY DIMINISH...AND
SEAS WILL BEGIN TO SUBSIDE. HOWEVER...SMALL CRAFT ADVISORY
CONDITIONS WILL PERSIST INTO SATURDAY...WITH CONDITIONS GRADUALLY
IMPROVING FROM SOUTH TO NORTH AS THE DAY PROGRESSES.
THEN...WINDS/SEAS SHOULD REMAIN BELOW SMALL CRAFT ADVISORY
THRESHOLDS SATURDAY NIGHT THROUGH AT LEAST SUNDAY.

EARLY NEXT WEEK...WAVE WATCH GUIDANCE SUGGESTS THAT LONG PERIOD
SWELL EMANATING FROM HURRICANE IKE WILL PUSH INTO THE COASTAL
WATERS...AND SMALL CRAFT ADVISORIES MAY BE REQUIRED THE COASTAL
WATERS OUTSIDE CHARLESTON HARBOR.

RIP CURRENTS...A MODERATE RISK OF RIP CURRENTS IS EXPECTED ON
SATURDAY AS SOME SWELL ACTION CONTINUES TO IMPACT THE COAST.

&&

.TIDES/COASTAL FLOODING...
TIDAL DEPARTURES SHOULD RETURN TO PREDICTED...OR EVEN SLIGHTLY
BELOW PREDICTED VALUES...OVERNIGHT DUE TO THE OFFSHORE FLOW. THERE
IS NO LONGER A THREAT OF COASTAL FLOODING.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...TROPICAL STORM WARNING FOR SCZ050.
     LAKE WIND ADVISORY UNTIL 6 AM EDT SATURDAY FOR SCZ045.
     FLASH FLOOD WATCH UNTIL 8 AM EDT SATURDAY FOR SCZ044-045-050.
MARINE...TROPICAL STORM WARNING FOR AMZ330-350-352-374.
     SMALL CRAFT ADVISORY UNTIL 12 PM EDT SATURDAY FOR AMZ354.

&&

JAQ
Hazardous weather outlook, Sep 5, 11:44 PM EDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CHARLESTON SC
1144 PM EDT FRI SEP 5 2008

AMZ354-GAZ087-088-099>101-114>119-137>141-SCZ040-042-043-047>049-051-
061230-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-JENKINS-SCREVEN-CANDLER-BULLOCH-
EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-
COASTAL CHATHAM-LONG-INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-
COASTAL MCINTOSH-ALLENDALE-HAMPTON-INLAND COLLETON-INLAND JASPER-
BEAUFORT-COASTAL COLLETON-COASTAL JASPER-
1144 PM EDT FRI SEP 5 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

SCZ044-061230-
DORCHESTER-
1144 PM EDT FRI SEP 5 2008

...FLASH FLOOD WATCH IN EFFECT UNTIL 8 AM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SCZ045-061230-
BERKELEY-
1144 PM EDT FRI SEP 5 2008

...LAKE WIND ADVISORY IN EFFECT UNTIL 6 AM EDT SATURDAY FOR LAKE
MOULTRIE...
...FLASH FLOOD WATCH IN EFFECT UNTIL 8 AM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE WIND ADVISORY.
   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

FLOODING AND HEAVY RAINFALL REPORTS ARE APPRECIATED.

AMZ330-350-352-374-061230-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
1144 PM EDT FRI SEP 5 2008

...TROPICAL STORM WARNING IN EFFECT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TROPICAL STORM WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TROPICAL STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

SCZ050-061230-
CHARLESTON-
1144 PM EDT FRI SEP 5 2008

...FLASH FLOOD WATCH IN EFFECT UNTIL 8 AM EDT SATURDAY...
...TROPICAL STORM WARNING IN EFFECT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   TROPICAL STORM WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   TROPICAL STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

FLOODING AND HEAVY RAINFALL REPORTS ARE APPRECIATED.

In the hours before

Local storm report, Sep 5, 10:56 PM EDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1056 PM EDT FRI SEP 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1056 PM     HEAVY RAIN       CHARLESTON AIRPORT      32.90N 80.04W
09/05/2008  M3.09 INCH       CHARLESTON         SC   AWOS

            MEASURED AT THE CHARLESTON INTERNATIONAL AIRPORT.

&&
Local storm report, Sep 5, 11:20 PM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1120 PM EDT FRI SEP 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1119 PM     HEAVY RAIN       MCCLELLANVILLE          33.09N 79.46W
09/05/2008  M3.23 INCH       CHARLESTON         SC   OFFICIAL NWS OBS

&&
Local storm report, Sep 5, 11:29 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1129 PM EDT FRI SEP 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     FLASH FLOOD      RIDGEVILLE              33.10N 80.32W
09/05/2008                   DORCHESTER         SC   LAW ENFORCEMENT

            RIVER BIRCH LN FLOODED AND IMPASSABLE. CONFIRMED BY
            DEPUTY SHERIFF.

&&

JPC
Local storm report, Sep 5, 11:30 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1130 PM EDT FRI SEP 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1117 PM     FLASH FLOOD      COTTAGEVILLE            32.94N 80.48W
09/05/2008                   COLLETON           SC   LAW ENFORCEMENT

            CRAB APPLE LN FLOODED AND IMPASSABLE. CONFIRMED BY DEPUTY
            SHERIFF.

&&

JPC
Local storm report, Sep 5, 11:34 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1134 PM EDT FRI SEP 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1123 PM     FLASH FLOOD      5 E SUMMERVILLE         33.02N 80.09W
09/05/2008                   BERKELEY           SC   LAW ENFORCEMENT

            ROYAL ROAD NEAR TREELAND DRIVE FLOODED OUT AND
            IMPASSABLE. REPORTED BY WARNING POINT.

&&

JPC
Local storm report, Sep 6, 12:31 AM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1231 AM EDT SAT SEP 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1229 AM     HEAVY RAIN       3 NNE HUGER             33.14N 79.78W
09/06/2008  M4.07 INCH       BERKELEY           SC   OFFICIAL NWS OBS

            REPORTED BY USGS GAGE.

&&

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 5, 11:44 PM EDTSmall Craft AdvisoryCHS10 hr
Sep 5, 11:55 PM EDTLake Wind AdvisoryCHSBerkeley5 hr

Nearby

Flash Flood Warnings in South Carolina, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.